RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1966, Volume 15, Pages 296–345 (Mi mmo173)  

This article is cited in 9 scientific papers (total in 9 papers)

Asymptotic methods in the theory of one-dimensional singular differential operators

M. V. Fedoryuk


Full text: PDF file (6737 kB)

Bibliographic databases:
UDC: 517.4
MSC: 34.50
Received: 18.05.1965

Citation: M. V. Fedoryuk, “Asymptotic methods in the theory of one-dimensional singular differential operators”, Tr. Mosk. Mat. Obs., 15, MSU, M., 1966, 296–345

Citation in format AMSBIB
\Bibitem{Fed66}
\by M.~V.~Fedoryuk
\paper Asymptotic methods in the theory of one-dimensional singular differential operators
\serial Tr. Mosk. Mat. Obs.
\yr 1966
\vol 15
\pages 296--345
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=208060}
\zmath{https://zbmath.org/?q=an:0163.32402}


Linking options:
  • http://mi.mathnet.ru/eng/mmo173
  • http://mi.mathnet.ru/eng/mmo/v15/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Fedoryuk, “Asymptotic methods in the theory of ordinary linear differential equations”, Math. USSR-Sb., 8:4 (1969), 451–491  mathnet  crossref  mathscinet  zmath
    2. A. L. Chistyakov, “Defect indices of $J_m$-matrices and of differential operators with polynomial coefficients”, Math. USSR-Sb., 14:4 (1971), 471–500  mathnet  crossref  mathscinet  zmath
    3. L. I. Anikeeva, “Ob indekse defekta odnogo differentsialnogo operatora vysshego poryadka”, UMN, 32:1(193) (1977), 179–180  mathnet  mathscinet  zmath
    4. V. I. Feigin, “The continuous spectrum of differential operators”, Funct. Anal. Appl., 11:1 (1977), 35–44  mathnet  crossref  mathscinet  zmath
    5. V. R. Mukimov, Ya. T. Sultanaev, “The deficiency indices of a symmetric third-order differential operator”, Math. Notes, 58:3 (1995), 1002–1005  mathnet  crossref  mathscinet  zmath  isi
    6. V. Sh. Burd, V. A. Karakulin, “On the asymptotic integration of systems of linear differential equations with oscillatory decreasing coefficients”, Math. Notes, 64:5 (1998), 571–578  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. É. A. Nazirova, Ya. T. Sultanaev, “On the Deficiency Indices of Singular Differential Operators in the Degenerate Case”, Math. Notes, 71:1 (2002), 131–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. N. A. Sidel'nikova, “Deficiency Indices of the Singular Differential Operator Generated by the Expression $y^{\mathrm{IV}}-2a(x^\alpha y')'+bx^\beta y$”, Math. Notes, 73:1 (2003), 148–151  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. S. A. Stepin, “Splitting problem for WKB asymptotics in a nonresonant case and the reduction method for linear systems”, Proc. Steklov Inst. Math., 297 (2017), 264–284  mathnet  crossref  crossref  mathscinet  isi  elib
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:95
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020